# SDR DALA2024021602287

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 109,780 hours, 17,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Intermittent
- Location: L3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 3L DOOR ARMING SWITCH INTERMITTENT. CORRECTIVE ACTION: UNABLE TO DUPLICATE- OPS CHK NML. (5480318)
